Computing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random Variables
A. A. Jamjoom
Journal of Mathematics and Statistics, Volume 2, Issue 3, pp. 432–438 · doi.org/10.3844/jmssp.2006.432.438
Abstract
In this paper, we derive a recurrence relation for computing all single moments of all order statistics arising from independent but not identically distributed Burr type XII random variables.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Jamjoom, A. A. (2006). Computing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random Variables. Journal of Mathematics and Statistics, 2(3), 432–438. https://doi.org/10.3844/jmssp.2006.432.438
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
